Two young ladies have met their end after overdosing on Tramadol– an opioid pain medication used to treat moderate to moderately severe pain, and Rohypnol.
The ladies, both from Ghana, were seen in some videos suffering from some of the effects of the drugs and they both died.
Their friends took to social media to pay tribute.
Bohye Ba Rich Farmer who was the source of the videos wrote:
Some girls will take #Rohypnol, #Codeine, Tramadol take selfie with weed, with their blue tongues and small eyes with the caption #Loyal_Thugs at the age of 23 just because their stupid confused boyfriend say he likes crazy and junkies girl, My sister few years from now he will repent and marry a decent good and homely girl with a degree while u will be alone suffering from liver and kidney problem as well as heartbreak, Pls receive sense before its to late, Lastly, to all those Ladies forming social media celebrity coz you have a million likes on one pic, My sister learn life Wai,
This’s where it all started, see how fine young lady make, she is sleeping, the #Rohypnol & #Tramadol is taking over her body, at this stage her mind is not with her, 40 guys can have sex with her and she won’t even know about it, straight Jonkie, #Rest_In_Peace all gone souls
The drug abuse menace is one that has taken over young people in West Africa with investigations showing that the drug is a major problem in countries such as Nigeria, Ghana, Chad and Niger